# SDR DHLA20090020

- Difficulty date: April 3, 2009
- Submitted: April 7, 2009
- Operation: Air carrier
- Aircraft: N364DH
- Make and model: Airbus A300*
- Aircraft serial: 141
- Aircraft time: 50,531 hours, 28,766 cycles
- Engine: Ge CF650C2
- Engine time: 56,221 hours, 16,894 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 20D103
- Condition: Contaminated
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

FLT 165 OIL ODOR WITH NR 2 PACK OPERATING. DEFFERED NR 2 PACK IAW MEL 21-51-01 CAT C ASSIGNED DMI 34713 PLACARDS INSTALLED. R/R NR 2 COALESCAR SOCK IAW MM 21-51-16 NO ODOR NOTED WHEN OPERATING NR 2 PACK, THIS CLEARS DMI 34713 PLACARD REMOVED P/N 20D10-3. AIRCRAFT WAS GROUNDED
